# SDR HNAA2023061900197

- Difficulty date: May 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

E976100  SERVICE DOOR AFT SILL IS CORRODED AROUND FWD SCREW HOLE.  REMOVED OLD SERVICE DOOR AFT SILL AND INSTALLED NEW SERVICE DOOR AFT SILL IAW EMB 145 SRM 51-40-02
